# SDR VNAA202102231111

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 1,423 hours, 1,277 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO. CREW REPORTED FWD EMERGENCY DOOR OPEN MESSAGE ON TAKEOFF.  REMOVED LT FWD EMERGENCY EXIT DOOR, CLEANED DOOR SURROUND AND REINSTALLED IAW CRJ 900 AMM 52-21-00-000/400-801-A02.  PRESSURIZED AIRCRAFT WITH APU IAW CRJ 900 AMM 21-50-00-862-801-A02.  COULD NOT DUPLICATE FLASHING LT FWD EM EXIT DOOR INDICATION MSG.  RELEASED PRESSURE IAW CRJ 900 AMM 21-50-00-862-802 -A01.
